Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking venlafaxine and tradazone for anxiety and depression. Mild headache, restlessness and anxiety. Reason?

Hello Doctor:
I have been taken venlafaxine 150, tradazone 25 mg lorazepam 2 mg for my anxity and depression since 5 days. I added lonazepam 0.5 mg 5 tablets last night thinking that it will help me reduce my anxiety symptoms but after awakining this morning, I am feeling heavy body, mild leg ache, mild reslessness, mind anxiousness and heavy head. I need your kind help.Thank you

Asked On : Tue, 30 Apr 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You are on Venlafexine, Trazodon, Lorazepam for anxiety and depression. You have started taking these medicines since last 5 days only. During start of any SNRI drug like venlafexine and trazodon initial increase in symptoms occur in most of individuals. The symptoms or rebound increase in anxiety usually go by one to two weeks. The drugs usually take about 4-6 weeks to show effect in symptoms. So the mild restlessness, anxiety you are having are due to this only. There is no need to worry, try relaxation exercises, yoga, meditation, progressive muscle relaxation exercises and you will feel better. If symptoms persist visit a Psychiatrist.

Dr. Seikhoo Bishnoi, MD
Answered: Mon, 6 May 2013
I find this answer helpful
Psychologist Dr. K. V. Anand's  Response
Dec 2015
Understand that self medication can be a problem
Also time and again it has been proved that medication alone cannot cure depression and anxiety. You need meditation, yoga techniques and psychotherapy.
Yoga and meditation can streamline body metabolism and thoughts
Psychotherapy can streamline life style
Get lifestyle training
Consult a qualified psychotherapist immediately
Wish you speedy recovery
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor